Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 28, 2021, 2:03 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2021, 2:03 AM CST (08:03 UTC)
- Expired
- Jan 28, 2021, 12:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
192 WHUS74 KCRP 280803 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 203 AM CST Thu Jan 28 2021 GMZ270-275-281615- /O.NEW.KCRP.SC.Y.0010.210128T0803Z-210128T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 203 AM CST Thu Jan 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...North to northeast winds around 20 knots with gusts to 25 knots. Seas 5 to 6 feet. * WHERE...Waters from Baffin Bay to Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BF
1 follow-up statement
879 WHUS74 KCRP 281756 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX Issued by National Weather Service Austin/San Antonio TX 1156 AM CST Thu Jan 28 2021 GMZ270-275-281900- /O.EXP.KCRP.SC.Y.0010.000000T0000Z-210128T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1156 AM CST Thu Jan 28 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... Winds have fallen blow 20 knots, but with 10-20 knot winds remaining today, small crafts should still exercise caution. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 10:58 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Jan 27, 10:58 PM CST, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1058 PM CST Wed Jan 27 2021 .AVIATION... VFR conditions persist across the area with a BKN deck of high level cirrus clouds. This will hold through the night and much of Thursday morning. By afternoon lower clouds will begin to develop. late in this period, expect low clouds for CRP/ALI sites, but for now will keep it SCT though there is some indication MVFR CIGS could be developing around the end of the period. Light northerly winds shift east through the period. && .PREV DISCUSSION... /Issued 346 PM CST Wed Jan 27 2021/ SHORT TERM (Tonight through Thursday Night)... With the cold front pushing offshore this morning, high pressure will begin to settle in across the region with an upper level ridge building up to the 250 mb level through tomorrow night. Winds are expected to remain moderate this afternoon and begin to taper off this evening into tonight subsiding to weaker levels. With subsidence and much drier air behind the front, cloud cover is expected to remain to a minimum with partly cloudy skies expected through tomorrow night. With cold air advection tonight and mostly clear to partly cloudy skies, temperatures are expected to drop into the lower to mid 40s tonight before warming into the upper 50s to mid 60s tomorrow. With slightly more clouds tomorrow night, low temperatures aren't expected to drop as much with lows in the mid to upper 40s inland and the mid to upper 50s near the coast. LONG TERM (Friday through Wednesday)... Ridging aloft on Friday will begin to shift eastward as an upper low swings east across the southwestern U.S. toward the TX Panhandle. This will lead to deepening surface low pressure across north TX and strengthening onshore winds across S TX. The onshore winds will usher limited low level moisture into S TX along with slightly warmer temps through the day Friday and Friday night. Could see patchy fog Friday night, but winds will be elevated through the night and should limit fog development. Highs on Saturday will be much warmer ahead of a cold front. Models prog the cold front to move into the northwest CWA early Sat afternoon and reaching the coastline by early evening. Moisture will remain too limited along with a strong cap for any precip to develop. Drier and cooler conditions filter into S TX behind the cold front Saturday night through Sunday. High pressure and CAA will continue to build into the area Sunday with much cooler temps Sunday night and Monday. Onshore flow returns late in the day Monday, which will begin to bring back the moisture and warmer temps through middle of next week. MARINE... With high pressure settling in behind the cold front, winds are expected to gradually decrease this afternoon and evening to more moderate levels by tomorrow morning, and eventually become weak shifting to the east by tomorrow night. Seas are expected to range between 4 to 6 feet tonight and tomorrow before subsiding to 3 to 5 feet by tomorrow night. Onshore flow will strengthen through the day Friday and Friday night with advisory conditions developing late Friday night into Saturday morning. Wind speeds will decrease late Saturday, as a cold front approaches the coast. Weak to moderate offshore flow expected by early Sunday morning after frontal passage, and will increase to moderate levels Sunday night. A weak to moderate northeast to east flow will develop Monday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 44 61 51 70 60 / 0 0 0 0 0 Victoria 39 62 43 69 57 / 0 0 0 0 0 Laredo 45 65 48 72 59 / 0 0 0 0 0 Alice 42 64 48 72 58 / 0 0 0 10 0 Rockport 44 58 52 69 59 / 0 0 0 0 0 Cotulla 42 63 45 71 58 / 0 0 0 0 0 Kingsville 43 64 50 72 59 / 0 0 0 0 0 Navy Corpus 48 59 55 68 62 / 0 0 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PH/83...AVIATION
Hazardous weather outlook, Jan 27, 5:59 AM CST, 20 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 559 AM CST Wed Jan 27 2021 TXZ229>234-239>247-342>347-442-443-447-281200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 559 AM CST Wed Jan 27 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-281200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 559 AM CST Wed Jan 27 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory in effect for the bays and coastal waters through this afternoon. A few gusts to near gale will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisory conditions may occur Friday night through Saturday morning over the Offshore Coastal Waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.